Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 39, NWS Little Rock, AR

October 13, 2014Arkansas County, Arkansas

NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 11:13 AM CDT for Arkansas County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 11:13 AM CDT (16:13 UTC)
Expired
Oct 13, 2014, 11:40 AM CDT
In force
27 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Arkansas County, AR

The radar

The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 7:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 4.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WFUS54 KLZK 131613
TORLZK
ARC001-131645-
/O.NEW.KLZK.TO.W.0039.141013T1613Z-141013T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1113 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 1145 AM CDT

* AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES NORTHEAST OF GILLETT...OR 12 MILES
  NORTHWEST OF WHITE RIVER NWR. DOPPLER RADAR SHOWED THIS SEVERE
  STORM MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ETHEL...              DE LUCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3439 9126 3430 9106 3413 9131 3417 9137
TIME...MOT...LOC 1613Z 214DEG 37KT 3419 9131

$$

65
2 follow-up statements
750 
WWUS54 KLZK 131630
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT MON OCT 13 2014

ARC001-131645-
/O.CON.KLZK.TO.W.0039.000000T0000Z-141013T1645Z/
ARKANSAS AR-
1130 AM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL ARKANSAS
COUNTY UNTIL 1145 AM CDT...

AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
DANGEROUS STORM WAS LOCATED 8 MILES NORTH OF WHITE RIVER NWR...MOVING
NORTHEAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ETHEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR EASTERN ARKANSAS.

LAT...LON 3435 9117 3430 9106 3421 9119
TIME...MOT...LOC 1630Z 216DEG 37KT 3429 9112

$$

65
299 
WWUS54 KLZK 131640
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 AM CDT MON OCT 13 2014

ARC001-131650-
/O.CAN.KLZK.TO.W.0039.000000T0000Z-141013T1645Z/
ARKANSAS AR-
1140 AM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR EAST CENTRAL ARKANSAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR EASTERN ARKANSAS.

LAT...LON 3435 9117 3430 9106 3421 9119
TIME...MOT...LOC 1640Z 216DEG 37KT 3436 9103

$$

65

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 10:40 AM CDT, 33 minutes earlier.

Area forecast discussion, Oct 13, 10:40 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 AM CDT MON OCT 13 2014

.DISCUSSION...

ON GOING CONVECTION MOVING ACROSS ARKANSAS ASSOCIATED WITH UPPER
DYNAMICS. THE LINE WILL CONTINUE TO MOVE EAST WITH ISOLATED STRONG
TO SEVERE STORMS...WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED
TORNADO MAY BE SEEN ALONG THE LEADING EDGE OR A SUPER CELL AHEAD OF
THE LINE IF ONE FORMS. WIND DYNAMICS ARE THERE FOR A POSSIBLE
TORNADO. TORNADO WATCH HAS BEEN ENDED BEHIND THE LINE AS IT MOVES
EAST...AND WILL CONTINUE TO END AS THE LINE PROGRESSES EAST. BEHIND
THE LINE SHOWERS AND RAIN ARE STILL EXPECTED...WITH ISOLATED
THUNDER...UNTIL THE UPPER TROUGH MOVES OUT OF THE AREA. THE UPPER
TROUGH AND COLD FRONT IS NOT EXPECTED TO PUSH OUT OF THE REGION
UNTIL LATER TONIGHT TO TUESDAY...THEN PATCHY LIGHTER RAIN WILL BE
SEEN OVER NORTHERN AR UNTIL THE UPPER AND SURFACE LOW MOVE OUT OF
THE AREA. TEMPS ARE QUITE CHILLY WITH 60S BEHIND THE CONVECTIVE
LINE...WHILE 70S AHEAD. LATE MORNING FORECAST UPDATE WILL KEEP
CONVECTION IN THE EAST...WHILE LIGHT RAIN OVER PARTS OF CENTRAL TO
WEST. WILL HOLD TEMPS IN THE 60S TO LOWER 70S TODAY. WINDS WILL
REMAIN ELEVATED AHEAD AND BEHIND THE CONVECTIVE LINE AND ALSO AFTER
THE COLD FRONT PUSHES THROUGH...WHICH CURRENT TIMING WOULD BE LATER
THIS EVENING TO THE TONIGHT PERIOD. WILL TRIM FLOOD WATCH ALSO AS
MOVE RAIN AREA MOVES EAST. (59)

&&

.PREV DISCUSSION... /ISSUED 257 AM CDT MON OCT 13 2014/

.SHORT TERM...TODAY THROUGH THURSDAY
SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW
PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL
BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL
INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE
IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50
KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED
WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND
AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED
INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND
SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS
WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST.

SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY
THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS
WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING
TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY
WITH CELLS OUT AHEAD OF THE MAIN AREA.

WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT
RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A
QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON...
AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND
SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE
LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE
REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO
00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND
EARLY EVENING ACROSS THE EAST.

WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING
THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25
MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF
THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN
ARKANSAS...WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF
20 TO 30 MPH...AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND
ADVISORY...WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST
TWO-THIRDS.

THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY
THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED
UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI
BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE MOVING
IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT
FOR THIS.

UPPER RIDGING WILL TRY TO  BUILD BACK INTO THE REGION BY LATE
WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK
FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND
THE END OF THE SHORT TERM.
&&

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY
WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN
LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED.
TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  54  61  49 / 100  50  30  10
CAMDEN AR         78  54  71  51 / 100  30  20  10
HARRISON AR       73  50  59  47 / 100  40  40  10
HOT SPRINGS AR    75  54  68  49 / 100  30  20  10
LITTLE ROCK   AR  78  55  66  50 / 100  30  30  10
MONTICELLO AR     77  54  69  51 / 100  40  20  10
MOUNT IDA AR      72  52  68  45 / 100  30  20  10
MOUNTAIN HOME AR  73  52  60  48 / 100  50  40  10
NEWPORT AR        74  55  62  50 / 100  50  30  10
PINE BLUFF AR     79  54  68  50 / 100  40  20  10
RUSSELLVILLE AR   71  54  64  49 / 100  40  30  10
SEARCY AR         71  54  64  49 / 100  40  30  10
STUTTGART AR      77  54  66  52 / 100  40  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-
GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-YELL.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE-
WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON OCT 13 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS
FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE.
DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF
THUNDERSTORMS AS IT MOVES THROUGH THE STATE.

IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK
FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST
OF LITTLE ROCK.

ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL
BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED
HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD
PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR
MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Oct 13, 9:46 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
946 AM CDT MON OCT 13 2014

ARZ033-131515-
WHITE AR-
946 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 1015
AM CDT...

AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF BEEBE...OR 12 MILES SOUTHWEST OF
SEARCY...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             MCRAE...              KENSETT...
  JUDSONIA...           HIGGINSON...          CROSBY...
  BALD KNOB...          PROVIDENCE...         LETONA...
  GARNER...             DEWEY...              CLAY...
  CENTER HILL...        ARMSTRONG SPRINGS...  ALBION...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3546 9178 3530 9149 3507 9189 3513 9197
TIME...MOT...LOC 1446Z 216DEG 44KT 3516 9188

65
Local storm report, Oct 13, 10:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND GST     PETIT JEAN MTN          35.16N 92.93W
10/13/2014  M62 MPH          CONWAY             AR   TRAINED SPOTTER

&&

57
Local storm report, Oct 13, 10:26 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     NOLA                    34.88N 93.74W
10/13/2014                   SCOTT              AR   LAW ENFORCEMENT

            LIMBS WERE BLOWN DOWN.

&&

57
Local storm report, Oct 13, 10:32 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     MT IDA                  34.55N 93.63W
10/13/2014                   MONTGOMERY         AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN IN THE SOUTHEASTERN PORTION OF THE
            COUNTY.

&&

57
Special weather statement, Oct 13, 10:40 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 AM CDT MON OCT 13 2014

ARZ016-025-033-034-131625-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
1040 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF...EASTERN
WHITE...JACKSON AND SOUTHEASTERN INDEPENDENCE COUNTIES UNTIL 1130 AM
CDT...

AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF RUSSELL...OR 6 MILES NORTHWEST
OF AUGUSTA...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            AUGUSTA...            TUPELO...
  TUCKERMAN...          RUSSELL...            JACKSONPORT...
  GRUBBS...             DIAZ...               ALGOA...
  WELDON...             STEGALL...            SHOFFNER...
  POSSUM GRAPE...       OLYPHANT...           MACKS...
  INGLESIDE...          HALE...               FITZHUGH...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3522 9143 3534 9153 3584 9137 3569 9103
      3556 9103
TIME...MOT...LOC 1540Z 206DEG 50KT 3537 9141

65
Local storm report, Oct 13, 10:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     MT MAGAZINE             35.17N 93.65W
10/13/2014                   LOGAN              AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:39 AM CDTSpecial Weather StatementLZKLogan, Polk, Scott46 min
Oct 13, 5:10 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell35 min
Oct 13, 5:30 AM CDTSpecial Weather StatementLZKJohnson, Logan, Scott30 min
Oct 13, 5:40 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Oct 13, 5:47 AM CDTSpecial Weather StatementLZKBoone, Newton43 min
Oct 13, 6:08 AM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike, Polk52 min
Oct 13, 6:21 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Pope, Saline, Scott and 1 more39 min
Oct 13, 6:29 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope, Searcy46 min
Oct 13, 6:56 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more34 min
Oct 13, 7:02 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Perry, Pope and 2 more43 min
Oct 13, 7:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 1 more39 min
Oct 13, 7:29 AM CDTSpecial Weather StatementLZKGrant, Hot Spring, Saline46 min
Oct 13, 7:44 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren46 min
Oct 13, 7:50 AM CDTTornado WarningLZKOuachita8 min
Oct 13, 7:53 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita37 min
Oct 13, 8:27 AM CDTSpecial Weather StatementLZKCleburne, Faulkner43 min
Oct 13, 8:35 AM CDTSpecial Weather StatementLZKPulaski45 min
Oct 13, 8:37 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson38 min
Oct 13, 8:46 AM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson29 min
Oct 13, 8:52 AM CDTSpecial Weather StatementLZKFaulkner43 min
Oct 13, 9:17 AM CDTSpecial Weather StatementLZKCalhoun43 min
Oct 13, 9:30 AM CDTTornado WarningLZKLonoke, Prairie30 min
Oct 13, 9:42 AM CDTSpecial Weather StatementLZKCleveland43 min
Oct 13, 9:46 AM CDTSpecial Weather StatementLZKWhite29 min
Oct 13, 9:52 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff53 min
Oct 13, 10:40 AM CDTSpecial Weather StatementLZKJackson45 min
Oct 13, 10:54 AM CDTTornado WarningLZKArkansas, Desha21 min
Oct 13, 11:14 AM CDTTornado WarningLZKArkansas, Desha26 min
Oct 13, 11:14 AM CDTTornado WarningLZKDesha27 min
Oct 13, 11:54 AM CDTTornado WarningLZKDesha22 min
Oct 13, 2:29 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more29 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.